# SDR HALA2013120500177

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 3,775 hours, 567 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

"BRAKES HOT" ON TAKEOFF ROLL.  COOLED BRAKES WITH ACFT CART, BRAKE TEMPS WITHIN LIMITS IAW TSM 32-42-00-810-818-A.  ACFT OK FOR SERVICE.
